advertisement
Question
Posted by: VitA | 2008/07/14

Oratane

Dear Dr Bets

My dermatologist prescribed me Oratane 40mg a day last week. A day after that my eyes became rather watery and a little blurry. Later the watery reaction disappeared and now I just get slight blurry vision at night, but during the day there is no problem whatsoever.

I have found that taking the pills around 00h00 at night ensures I have my normal vision for most of the day and even night, and then it only starts reappearing around 22h00 in the evening.

Is this something to stress about? Is it normal?

Furthermore I only have slight dry skin and very dry lips, so far no other noticeable side-effects. I also noted that my skin feels a bit more sensitive.

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Vit A
The dry skin and lips is to be expected. Please just phone your dermatologist and tell him about the blurry vision. He may need to adjust the dosage.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement